Large deviations for nonstationary arrays and sequences1

J. R. Baxter, N. C. Jain, T. O. Seppäläinen

Research output: Contribution to journalArticle

3 Scopus citations
Original languageEnglish (US)
Pages (from-to)302-328
Number of pages27
JournalIllinois Journal of Mathematics
Volume37
Issue number2
StatePublished - Jan 1 1993

Cite this

Baxter, J. R., Jain, N. C., & Seppäläinen, T. O. (1993). Large deviations for nonstationary arrays and sequences1 Illinois Journal of Mathematics, 37(2), 302-328.